Ideal points of semisimple Jordan algebras
Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 295-305
Cet article a éte moissonné depuis la source Math-Net.Ru
It is well known that I. L. Kantor has presented a local construction which assigns to a semisimple Jordan algebra a compact symmetric space with an extendible group of motions. For semisimple Jordan algebras of classical type we present a method of completion of the algebra space to a symmetric space in the large that generalizes the completion of a Euclidean space to a projective space and a conformai sphere.
@article{MZM_1974_15_2_a15,
author = {B. O. Makarevich},
title = {Ideal points of semisimple {Jordan} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {295--305},
year = {1974},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a15/}
}
B. O. Makarevich. Ideal points of semisimple Jordan algebras. Matematičeskie zametki, Tome 15 (1974) no. 2, pp. 295-305. http://geodesic.mathdoc.fr/item/MZM_1974_15_2_a15/